Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

In euthyroid state, have obesity, hair fall, constipation, have mixed opinions to continue as well as discontinue thyronorm. Suggestion?

Hi, I am 25 yrs female unmarried . I m in euthyroid state. But i am having the clinical symptoms correlate with hypothyroidism like obesity ,hair fall, constipation .So my Dr asked me to take 100 mcg of thytronorm..And i am taking it for past 1 and 1/2 years.At first he said we can stop the tablet he said if we stop suddelny i ll get more wt..So he suggested me to continue..But all other doctors advised me to stop..i am so scarred about this...which one has to be follow
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Devi,
Thanks for query.
I think before starting the treatment you might had gone for all thyroid test.
If you had euthyroid and doctor started direct 100 mg, there might have some reason to start this comparatively high dose.
From simply having symptoms of obesity,hair fall and constipation one can not start 100 mg dose.
You consult your doctor and discuss about this.
Ok and bye.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor